International Journal of Academic Research and Development

International Journal of Academic Research and Development


International Journal of Academic Research and Development
International Journal of Academic Research and Development
Vol. 2, Issue 5 (2017)

Baire measures and its unique extension to a regular boral measure


Baljodh Singh

A Baire measure is a probability measure on the Baire over a normal Hausdorff space X. A Borel measure is a probability measure on the Borel over a normal Hausdorff space X. In this paper we prove that every Baire measure has a unique extension to a regular Borel measure.
Download  |  Pages : 643-646
How to cite this article:
Baljodh Singh. Baire measures and its unique extension to a regular boral measure. International Journal of Academic Research and Development, Volume 2, Issue 5, 2017, Pages 643-646
International Journal of Academic Research and Development International Journal of Academic Research and Development